# SDR 96FDEA01388

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 7045 AND 7046, LT MAIN LANDING GEAR DOOR CRACKED FWD AND AFT OF CENTER HINGE INTER SKIN.  *S/D*  STOP DRILLED CRACK PER SRM 51-00-01 AND FABRICATED DOUBLERS AND SKIN FOR REPAIR PER SRM 52-10-00.
